MathSciNet Relay Station
MathSciNet bibliographic data
MR1332575 62G05 (62E20)
Chen, Kani; Chao, Min Te; Lo, Shaw-Hwa On strong uniform consistency of the Lynden-Bell estimator for truncated data. Ann. Statist. 23 (1995), no. 2, 440–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement